# SDR SWAA2023042418151

- Difficulty date: March 17, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - CARGO DOOR THRESHOLD WEB HAS MULTIPLE AREA OF CORROSION AT BS 787+7 TO BS 847 RBL 26 WL 162<[01] VERIFIED APPLICABILITY OF SRM 53-60-15-1A-1 ALLOWABLE DAMAGE 1;AND SRM 53-60-15-0I-1 IDENTIFICATION 1.;[02] EVALUATED CORROSION REMOVAL FROM ACB;THRESHOLD WEB AT RBL26;BS787+7 TO BS847;WL162 MEASURE:L=1.'W=.9'D=.012';ORIGINAL TICKNESS IS 0.045' PER SRM 53-60-15-0I-1 IDENTIFICATION 1;TABLE 4 ITEM [2];REMAINING TICKNESS IS 0.033';FOUND PART TO BE OUT OF LIMITS;REWORKED AREAS PER SRM 53-60-15-1A-1 ALLOWBLE DAMAGE 1;PARAG 4 G(2) DETAIL D FIG 103.TOOL USED ATS:2677;S/N UNKNOWN;DUE:11/2023.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2; OUT OF LIMITS.;[04] EDITED LINE 17 IN MEASUREMENTS; ACTUAL REMAINING THICKNESS IS 0.033'.;[05] RECEIVED NEW THRESHOLD WEB ON AFT CARGO COMPARTMENT BS 794.37 TO BS 847 RBL26 WL 162 ITEM 146A8123-25 PO#912542. LOCATED AND DRILLED IAW SRM 51-40-05; DWG 146A8123 AND DWG146A8340;[06] VERIFIED CORRECTIVE ACTION #5.;[07] VERIFIED MEASUREMENTS.
